# SDR PIDA06018

- Difficulty date: February 9, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 36,729 hours, 27,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CRACK IN SKIN OF DOOR HANDLE CUTOUT (AFT UPPER END OF FLIP OPEN COVER).  REPAIRED DAMAGE PER PACE AIRLINES EA 52-037.
